advertisement
Question
Posted by: bb | 2007/04/02

ABNORMAL BLEEDING

I use to minerva for years and last month I started Yasmin. My period started as normal and finished a few days ago and a day later there's fresh blood and it's not like my normal periods, there's just been fresh blood each time I go to the toliet, it's now been 5 or 6 days of bleeding but like a light to medim flow.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is probably due to changing pills. Give it some time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement